Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 17, 2013, 4:54 PM EDT for Jackson County, Lawrence County, Monroe County, Indiana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2013, 4:54 PM EDT (20:54 UTC)
- Expired
- Apr 17, 2013, 5:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jackson County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 99 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS53 KIND 172054
SVRIND
INC071-093-105-172145-
/O.NEW.KIND.SV.W.0041.130417T2054Z-130417T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 PM EDT WED APR 17 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 545 PM EDT
* AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
BEDFORD...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HELTONVILLE...BARTLETTSVILLE...FAIRFAX STATE RECREATION AREA...
MEDORA...PLEASANT VIEW...NORMAN...CHARLES DEAM WILDERNESS...
KURTZ...FREETOWN AND CORTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 8668 3904 8648 3905 8637 3903 8587
3877 8618 3878 8621 3876 8628 3874 8628
3873 8631 3869 8630 3868 8631 3868 8668
TIME...MOT...LOC 2054Z 220DEG 30KT 3883 8630
HAIL...1.00IN
WIND...<50MPH
$$
TDUD2 follow-up statements
749
WWUS53 KIND 172109
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT WED APR 17 2013
INC071-093-105-172145-
/O.CON.KIND.SV.W.0041.000000T0000Z-130417T2145Z/
MONROE IN-LAWRENCE IN-JACKSON IN-
509 PM EDT WED APR 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
JACKSON...LAWRENCE AND SOUTHEASTERN MONROE COUNTIES UNTIL 545 PM
EDT...
AT 504 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
BROWNSTOWN...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KURTZ...FREETOWN AND CORTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 8668 3904 8648 3905 8637 3903 8587
3877 8618 3878 8621 3876 8628 3874 8628
3873 8631 3869 8630 3868 8631 3868 8668
TIME...MOT...LOC 2109Z 220DEG 30KT 3893 8620
HAIL...1.00IN
WIND...<50MPH
$$
TDUD645
WWUS53 KIND 172123
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 PM EDT WED APR 17 2013
INC071-093-105-172133-
/O.CAN.KIND.SV.W.0041.000000T0000Z-130417T2145Z/
MONROE IN-LAWRENCE IN-JACKSON IN-
523 PM EDT WED APR 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JACKSON...LAWRENCE AND
SOUTHEASTERN MONROE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3884 8668 3904 8648 3905 8637 3903 8587
3877 8618 3878 8621 3876 8628 3874 8628
3873 8631 3869 8630 3868 8631 3868 8668
TIME...MOT...LOC 2123Z 220DEG 30KT 3902 8610
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 4:27 PM EDT, 27 minutes earlier.
Area forecast discussion, Apr 17, 4:27 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 427 PM EDT WED APR 17 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 336 PM EDT WED APR 17 2013 A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL INDIANA BRINGING CHANCES FOR WIDESPREAD SEVERE WEATHER TO THE AREA THURSDAY AFTERNOON AND NIGHT. COLD AIR WILL USHER IN BEHIND THE SYSTEM ON FRIDAY BRINGING HIGH TEMPERATURES BACK DOWN INTO THE 40S AND LOWS FRIDAY NIGHT APPROACHING THE FREEZING MARK BEFORE TEMPERATURES BEGIN TO REBOUND. THE NEXT CHANCES FOR PRECIPITATION WILL COME ON MONDAY AND REMAIN THROUGH MID WEEK AS ANOTHER FRONTAL SYSTEM ARRIVES. && .NEAR TERM /TONIGHT/... ISSUED AT 336 PM EDT WED APR 17 2013 A WARM FRONT IS MOVING NORTH THROUGH THE AREA BUT RADAR MOSAIC SHOWS THE ENTIRE AREA DEVOID OF CONVECTION. SOME ECHOES TO THE SOUTH ARE TRYING TO EKE NORTH BUT HAVING DIFFICULTY DOING SO AND SHORT RANGE MODELS SHOW THIS TREND CONTINUING SO ONLY INCLUDED LOW CHANCE POPS DOWN IN THE SOUTH. MORE WIDESPREAD THUNDERSTORMS COULD BE FOUND ACROSS NORTHERN AND WESTERN ILLINOIS. DO SEE THE POTENTIAL FOR THESE TO SNEAK INTO THE NORTHWEST COUNTIES LATE AS UPPER WAVE PUSHES TO THE NORTHEAST SO INCLUDED LIKELY FOR A FEW HOURS IN THE NORTHWEST. AS THE WARM FRONT LIFTS NORTH HAVE RELEGATED HIGHEST CHANCE POPS TO THE NORTHERN COUNTIES WITH NO FORCING LEFT IN THE SOUTH. FOR LOWS USED AN AVERAGE OF GUIDANCE IN THE LOW 60S WITH SOUTHERLY COMPONENT FLOW. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 336 PM EDT WED APR 17 2013 FORECAST FOCUS IS ON MYRIAD OF HAZARDS WITH STRONG STORM SYSTEM THURSDAY/THURSDAY NIGHT. MODELS ARE IN DECENT AGREEMENT...BUT SHOULD NOTE THAT TIMING OF FRONTAL PASSAGE IN THE GFS IS AT LEAST 3 HOURS SLOWER THAN NAM WITH THE SREFS CLOSER TO THE NAM...SO LEANED CLOSER TO THE NAM/SREF TIMING. INSTABILITY WILL RAMP UP TOMORROW BY MID DAY...REACHING A MAX OF AROUND 1000 J/KG OF ML CAPE. A 60 KT LOW LEVEL JET IS FORECAST TO MOVE INTO THE NORTHWEST BY AROUND 18Z AND OVERSPREAD THE AREA FROM THERE. WITH SURFACE SOUTHSOUTHWESTERLY TO SOUTHERLY FLOW AND AFOREMENTIONED LOW LEVEL JET WILL SEE SIGNIFICANT LOW LEVEL SHEAR AND CURVING HODOGRAPHS. BEING IN THE WARM SECTOR WITH THESE CONDITIONS COULD SEE SOME SUPERCELLS IN THE AFTERNOON /THINKING AFTER 2 PM/ AHEAD OF ANY COLD FRONTAL ACTIVITY. ONE CAVEAT TO THIS IS THAT INSTABILITY COULD BE A LIMITING FACTOR EARLY AS SHEAR COULD BE STRONG ENOUGH TO TEAR APART STORMS WITHOUT ENOUGH FUEL. IN THE EVENING EXPECT TO SEE A PREFRONTAL SQUALL LINE DEVELOP /5 PM TO 8 PM TIMEFRAME/ TO THE WEST AND MOVE THROUGH THE AREA. THIS SHOULD HAVE NO PROBLEM SUSTAINING ITSELF WITH THE STRONG FORCING AND SHEAR AND COULD EASILY SEE EMBEDDED SUPERCELLS OR BOWING STRUCTURES. THIS WILL BRING THE FULL GAMUT OF SEVERE POTENTIAL INCLUDING TORNADOES...DAMAGING WINDS AND LARGE HAIL. ALSO OF IMPORTANCE IS THE HEAVY RAINFALL POTENTIAL FROM LARGE PRECIPITABLE WATER VALUES OF OVER 200 PERCENT ON ALREADY SATURATED GROUND. THUS HAVE ISSUED A FLASH FLOOD WATCH AS A QUICK INCH OR MORE FROM THESE STORMS COULD RAPIDLY PRODUCE FLASH FLOODING CONDITIONS. FINALLY WITH THE LOW LEVEL JET MENTIONED FORECAST SOUNDINGS SHOW WIND GUSTS THROUGHOUT THE DAY THURSDAY OF 40 TO 50 MPH. THUS DO EXPECT CONDITIONS TO APPROACH/EXCEED ADVISORY CRITERIA...BUT GIVEN THE MORE SIGNIFICANT NATURE OF OTHER THREATS MENTIONED HAVE CHOSEN TO KEEP HEADLINES LIMITED TO KEEP SIMPLER MESSAGE AND THUS WILL JUST PUT GUSTS TO 45 MPH IN THE FORECAST AND FORGO ANOTHER HEADLINE. SEVERE POTENTIAL LOOKS LIKE IT SHOULD END BY 6Z...AND MOST OF THE PRECIP POTENTIAL IS GONE BY 12Z FRIDAY WITH THE EXCEPTION OF SOME LOW CHANCES FOR SHOWERS AS THE UPPER TROUGH MOVES THROUGH DURING THE DAY. AFTER THAT THINGS LOOK DRY. FOR TEMPERATURES GENERALLY USED A CONSENSUS. WILL GET PRETTY COLD FRIDAY NIGHT /LOW 30S/ AND THIS COULD CAUSE A FROST PROBLEM IF WINDS DROP OFF MORE THAN CURRENTLY FORECAST. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 253 PM EDT WED APR 17 2013 HIGH PRESSURE WILL MOVE ACROSS THE GREAT LAKES SATURDAY NIGHT BRINGING COOL AND DRY WEATHER. AS IT MOVES ON TO THE EAST TEMPERATURES WILL START TO WARM UP A LITTLE SUNDAY AND EVEN MORE MONDAY AND TUESDAY...UNTIL ANOTHER COLD FRONT MOVES ACROSS OUR REGION AROUND TUESDAY NIGHT. MODELS HAVE TRENDED A LITTLE SLOWER AND STRONGER WITH THIS SECOND COLD FRONT. THE MAIN BULK OF PRECIPITATION IN THE EXTENDED WILL OCCUR TUESDAY THROUGH WEDNESDAY MORNING WITH THE STRONG COLD FRONT. SOME MODELS INDICATE WE MAY SEE SLIGHT CHANCE POPS MONDAY AND MONDAY NIGHT. AS FAR AS TEMPERATURES ARE CONCERNED...WENT CLOSE TO ALL BLEND TEMPERATURES NIGHT.. A LITTLE WARMER THAN ALL BLEND TEMPERATURES MONDAY THROUGH TUESDAY NIGHT AS WARM ADVECTION WILL BE OCCURRING AND WITH CLOUDS AND PRECIP AT THE END. THEN A LITTLE COOLER THAN ALL BLEND TEMPERATURES WEDNESDAY NIGHT WITH CLOUDS...SOME PRECIP AND COLD ADVECTION. && .AVIATION /DISCUSSION FOR THE 16/21Z TAF UPDATE/... ISSUED AT 422 PM EDT WED APR 17 2013 UPDATE... THERE IS CONCERN FOR SEVERE WEATHER DEVELOPMENT THIS EVENING...WHICH WOULD IMPACT KLAF/KHUF/KIND. HOWEVER...WILL BE ABLE TO BETTER PINPOINT WITH NEXT TAF ISSUANCE. PREVIOUS DISCUSSION... MVFR OR EVEN IFR CONDITIONS AT THE START OF THE FORECAST PERIOD WILL IMPROVE TO VFR BY LATE AFTERNOON. NUMEROUS THUNDERSTORMS ARE POSSIBLE TOWARDS END OF THE FORECAST PERIOD SOME AREAS AS A STRONG COLD FRONT APPROACHES. A WARM FRONT ACROSS SOUTHERN INDIANA WILL LIFT NORTH AS LOW PRESSURE OVER THE SOUTHERN PLAINS MOVES TO THE MID MISSISSIPPI VALLEY BY 12Z THURSDAY AND TO SOUTHERN WISCONSIN BY END OF THE FORECAST PERIOD. SATELLITE SHOWS AN EXTENSIVE AREA OF STRATUS ACROSS CENTRAL INDIANA WITH MOSTLY VFR CONDITIONS NEAR THE WARM FRONT AND SOUTHWARD. THESE LOW CLOUDS SHOULD MIX OUT THIS AFTERNOON AS THE FLOW ALOFT BECOMES MORE SOUTHERLY. WILL KEEP ALL SITES VFR AFTER 21. RADAR SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST ILLINOIS AND NORTHERN MISSOURI. A FEW OF THESE COULD BRUSH THE NORTHWEST PART OF CENTRAL INDIANA OVERNIGHT AND WILL MENTION A PERIOD OF VCTS AT KLAF. CHANCES OF THUNDERSTORMS ELSEWHERE ARE TOO LOW TO MENTION IN TAFS AT TIME UNTIL THE VERY END OF THE FORECAST...MAINLY THURSDAY AFTERNOON OVER WESTERN SECTIONS AND EVEN LATER ELSEWHERE. WINDS WILL BE 10 KNOTS OR LESS THROUGH EARLY TONIGHT. SOUTH OR SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND WITH GUSTS AS HIGH AS 35 KNOTS SOME AREAS BY 15Z THURSDAY AS PRESSURE GRADIENT SHARPENS ACROSS OUR AREA. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....JH AVIATION...JH/TDUD
Hazardous weather outlook, Apr 17, 4:50 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 450 PM EDT WED APR 17 2013 INZ039>042-045>049-051>057-060>065-067>072-181000- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 450 PM EDT WED APR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED STRONG THUNDERSTORMS. HAZARDS: LIGHTNING...BRIEF HEAVY RAIN...HAIL...GUSTY WINDS. TIMING: PERIODS OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. DISCUSSION: A FRONTAL SYSTEM WILL LIFT NORTH AS A WARM FRONT THIS EVENING...WITH SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY BEGINNING THURSDAY AFTERNOON AND CONTINUING INTO EARLY FRIDAY. SEVERE THUNDERSTORMS ARE LIKELY FROM MID AFTERNOON THROUGH THE EVENING ON THURSDAY AS A STRONG SQUALL LINE MOVES FROM WEST TO EAST ACROSS CENTRAL INDIANA. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED...ALONG WITH LARGE HAIL...TORNADOES AND TORRENTIAL RAINFALL PRODUCING FLASH FLOODING. ALL THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING AS WELL. THUNDERSTORM ARE ALSO POSSIBLE NEXT TUESDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL BE A FACTOR HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: INTENSIFYING LOW PRESSURE WILL TRACK INTO THE GREAT LAKES BY THURSDAY NIGHT...BRINGING A STRONG COLD FRONT ACROSS CENTRAL INDIANA THURSDAY EVENING. SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT...IMPACTING THE REGION THURSDAY AFTERNOON AND NIGHT. IN THE WAKE OF THIS FRONT...COOL HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA THIS WEEKEND WITH DRY WEATHER. A COLD FRONT WILL CROSS THE REGION NEXT TUESDAY INTO WEDNESDAY...BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THURSDAY AND THURSDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>038-043-044-181000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION-PARKE- 450 PM EDT WED APR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...LIGHTNING...BRIEF HEAVY RAIN. TIMING: SCATTERED SEVERE THUNDERSTORMS WILL EXPAND ACROSS THE NORTHERN WABASH VALLEY LATE THIS AFTERNOON AND THIS EVENING. DISCUSSION: A FRONTAL SYSTEM WILL LIFT NORTH AS A WARM FRONT THIS EVENING...WITH SCATTERED THUNDERSTORMS CONTINUING ACROSS THE REGION. SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY BEGINNING THURSDAY AFTERNOON AND CONTINUING INTO EARLY FRIDAY. SEVERE THUNDERSTORMS ARE LIKELY FROM MID AFTERNOON THROUGH THE EVENING ON THURSDAY AS A STRONG SQUALL LINE MOVES FROM WEST TO EAST ACROSS CENTRAL INDIANA. WIDESPREAD DAMAGING WINDS ARE ANTICIPATED...ALONG WITH LARGE HAIL...TORNADOES AND TORRENTIAL RAINFALL PRODUCING FLASH FLOODING. ALL THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING AS WELL. THUNDERSTORM ARE ALSO POSSIBLE NEXT TUESDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL BE A FACTOR HOWEVER LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: INTENSIFYING LOW PRESSURE WILL TRACK INTO THE GREAT LAKES BY THURSDAY NIGHT...BRINGING A STRONG COLD FRONT ACROSS CENTRAL INDIANA THURSDAY EVENING. SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT...IMPACTING THE REGION THURSDAY AFTERNOON AND NIGHT. IN THE WAKE OF THIS FRONT...COOL HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA THIS WEEKEND WITH DRY WEATHER. A COLD FRONT WILL CROSS THE REGION NEXT TUESDAY INTO WEDNESDAY...BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EVENING... AND AGAIN THURSDAY AND THURSDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:04 PM EDT | Special Weather Statement | IND | Martin | 26 min |
| Apr 16, 9:44 PM EDT | Special Weather Statement | IND | Knox | 46 min |
| Apr 16, 10:01 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 44 min |
| Apr 16, 10:12 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 48 min |
| Apr 16, 10:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen | 48 min |
| Apr 16, 11:14 PM EDT | Special Weather Statement | IND | Vigo | 31 min |
| Apr 17, 1:18 AM EDT | Special Weather Statement | IND | Sullivan | 57 min |
| Apr 17, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Sullivan | 35 min |
| Apr 17, 2:07 AM EDT | Severe Thunderstorm Warning | IND | Morgan | 38 min |
| Apr 17, 2:30 AM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 60 min |
| Apr 17, 3:31 AM EDT | Special Weather Statement | IND | Greene | 44 min |
| Apr 17, 3:41 AM EDT | Areal Flood Advisory | IND | Greene, Sullivan | 3 hr |
| Apr 17, 3:57 AM EDT | Severe Thunderstorm Warning | IND | Greene | 63 min |
| Apr 17, 8:54 AM EDT | Areal Flood Advisory | IND | Bartholomew, Boone, Brown, Clay, Clinton, Decatur and 26 more | 12 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Hamilton, Marion | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Greene, Owen | 11 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 13 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Gibson, Knox | 16 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Knox | 27 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 25 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 23 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 12 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Delaware, Randolph | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Tippecanoe | 3 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Carroll, Howard, Tippecanoe | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Clay, Greene | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Montgomery, Parke | 23 hr |
| Apr 17, 3:34 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 40 hr |
| Apr 17, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 46 min |
| Apr 17, 5:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Morgan, Shelby | 38 min |
| Apr 17, 6:28 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Marion, Shelby | 47 min |
| Apr 17, 7:21 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Parke, Putnam | 39 min |
| Apr 17, 7:49 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 41 min |
| Apr 17, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.